# SDR AU000073

- Difficulty date: January 21, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE VIBRATION AND OIL SMELL IN CABIN CAUSED ENGINE SHUTDOWN. INVESTIGATION FOUND THAT THE FAN WOULD NOT ROTATE, THERE WAS NO OIL IN THE OIL TANK AND THE CHIP DETECTOR WAS HEAVILY CONTAMINATED. WHILE ATTEMPTING TO FIT THE N2 LOCKOUT IT WAS DISCOVERED THAT THE ACCESSORY GEARBOX WAS SEIZED SOLID.
